Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blowmeout

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blowmeout

  • Rank
    New Member
  1. Thank you all for the replies. I can tell you that after 2 weeks and a half using the product this is what happened: First 4\5 days: Almost no change, i think my skin got a little better, but not that much. In the next 6\7 days: I broke out really bad, where I used to have those underskin bumps i got flesh coloured bumps, and i got some whiteheads (not many) too. Last 3\4 days: My skin began to clear, those flesh coloured bumps began to disappear, and i got some whiteheads in their place.
  2. I'll give it a try though. Today days my skin seems to be getting a little better. I'll keep applying it a week or two nd then stop if nothing happens.
  3. Before this I wasnt using anything at all. I just washed my face 2\3 times a day and drinked plenty of water what i heard could help. But now 1 and a half week using this product I'm getting new pimples and the ones i had are getting worse. I think I'll give the product a try for a couple more weeks and then if there's no improvement I'll stop it.
  4. So recently i went to a pharmacy and bought a product for acne ( Acniben Gel-cream) In the first days it got better but after a week i got lots of pimples, many that werent there and lots of flesh coloured bumps. Could it be purging, or am i having a bad reaction to the product? it's based on niacinamide so i dont think its purging. Should i stop using it? I dont know if this is the right place to post so please move this if it's not, I'm new here...
×